I have been having nighttime congestion for a little over a week. I am totally fine all day and night until bedtime. I congest up, and occasionally have greenish sputum(but not always).
I get to the point where I can't get a preoper ful breath. Sleeplessness.
No chest pain, no hypertension. Although I have recently had a sinus infection. I have had 10 days of AMOX CLAV 875 mg 2 daily for 10 days. Still congested.
What I would do is go back to your doctor, perhaps have more tests regarding your sinuses or lungs depending on what he or she finds during your exam...perhaps get a culture to see if indeed that is the right antibiotic to treat that particular infection. This sinuses could be dripping back into your throat, causing the congestion. Whatever the cause for your continued problems, your doc needs to be contacted so that the proper tests can be run. Make sure he or she does a culture of your sputum to see what is growing in there. A culture also provides invaluble information regarding what kind of antibiotics that would be most effective in treating the infection. It sounds like the Augmentin didn't do a very thorough job in clearing your sinusitis. Hopefully you get some relief and answers soon...Sunny.
A culture would be appropriate, but in many of todays hospitals they just don't do them. Or at least not without a lot of pushing and shoving. It would great if we would go back to the old ways sometimes, which were not necessarily bad ways.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.